# SDR DXTA2009042003607

- Difficulty date: April 19, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N322QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600421
- Aircraft time: 9,896 hours, 8,125 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 1835501020001
- Part serial: MU1184
- Condition: Burned
- Location: Cockpit
- Part time: 41 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SYNTHETIC BURNING ODOR FROM COCKPIT WAS FOLLOWED MINUTES LATER BY FMS SCREEN GOING BLANK. FMS UNIT STILL DISPLAYED DATA ON MFD. BURNING ODOR FILLED ACFT.  REMOVED AND INSTALLED A SERVICEABLE FMS, OPS CHECKS GOOD AT THIS TIME ALL WORK DONE IAW MM 34-61-03
